# SDR UIEA2023052200480

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 93,848 hours, 16,031 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING REPAIR ON AFT CGO FRAME WEB NEAR STA 1880 LBL 45.5( 1) REMOVED EXISTING REPAIR IAW SRM 51-40-02-0G-0 REV 97. 2) PERFORMED NDT INSPECTION REFER TO JOB CARD ATTACHING SH 0399168. 3) REPAIRED DAMAGE AREA IAW SRM 51-40-02-0G-0 REV 97, SRM 53-60-07-2R-8 REV 97 AND EI T2023A53M-1032 REV 0. 4) ACCOMPLISHED EI T2023A53M-1032 REV 1. 5) JOB COMPLETED )
